# SDR DXTA20082979

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,054 hours, 1,931 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, CABIN SPIKED 4000 FPM (CLIMB) AND A STRONG ENVIROMENTAL BURNING SMELL APPEARED.
